I. Babuska, The Finite Element Method with Penalty, Mathematics of Computation, vol.27, issue.122, pp.221-228, 1973.
DOI : 10.2307/2005611

J. W. Barrett and C. M. Elliott, Finite element approximation of the Dirichlet problem using the boundary penalty method, Numerische Mathematik, vol.20, issue.4, pp.343-366, 1986.
DOI : 10.1007/BF01389536

A. Buffa, Y. Maday, A. T. Patera, C. Prud-'homme, and G. Turinici, A priori convergence of the greedy algorithm for the parametrized reduced basis. Mathematical Modelling and Numerical Analysis, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00659314

A. Chatterjee, An introduction to the proper orthogonal decomposition, Current Science, vol.78, issue.7, pp.808-817, 2000.

V. Girault and P. A. Raviart, Finite element methods for Navier-Stokes equations, 1986.
DOI : 10.1007/978-3-642-61623-5

M. A. Grepl, Y. Maday, N. C. Nguyen, and A. T. Patera, Efficient reduced-basis treatment of nonaffine and nonlinear partial differential equations, ESAIM: Mathematical Modelling and Numerical Analysis, vol.41, issue.3, pp.575-605, 2007.
DOI : 10.1051/m2an:2007031

URL : https://hal.archives-ouvertes.fr/hal-00112154

M. A. Grepl and A. T. Patera, error bounds for reduced-basis approximations of parametrized parabolic partial differential equations, ESAIM: Mathematical Modelling and Numerical Analysis, vol.39, issue.1, pp.157-181, 2005.
DOI : 10.1051/m2an:2005006

B. Haasdonk and M. Ohlberger, Reduced basis method for finite volume approximations of parametrized linear evolution equations, ESAIM: Mathematical Modelling and Numerical Analysis, vol.42, issue.2, pp.277-302, 2008.
DOI : 10.1051/m2an:2008001

J. C. Helton, J. D. Johnson, C. J. Sallaberry, and C. B. Storlie, Survey of sampling-based methods for uncertainty and sensitivity analysis, Reliability Engineering & System Safety, vol.91, issue.10-11, pp.10-111175, 2006.
DOI : 10.1016/j.ress.2005.11.017

E. Hopf, The partial differential equation ut + uux = ??xx, Communications on Pure and Applied Mathematics, vol.3, issue.3, pp.201-230, 1950.
DOI : 10.1002/cpa.3160030302

D. B. Huynh, G. Rozza, S. Sen, and A. T. Patera, A successive constraint linear optimization method for lower bounds of parametric coercivity and inf???sup stability constants, Comptes Rendus Mathematique, vol.345, issue.8, pp.345473-478, 2007.
DOI : 10.1016/j.crma.2007.09.019

N. Jung, B. Haasdonk, and D. Kroner, Reduced Basis Method for quadratically nonlinear transport equations, International Journal of Computing Science and Mathematics, vol.2, issue.4, pp.334-353, 2009.
DOI : 10.1504/IJCSM.2009.030912

D. J. Knezevic and A. T. Patera, A Certified Reduced Basis Method for the Fokker???Planck Equation of Dilute Polymeric Fluids: FENE Dumbbells in Extensional Flow, SIAM Journal on Scientific Computing, vol.32, issue.2, pp.793-817, 2010.
DOI : 10.1137/090759239

N. C. Nguyen, G. Rozza, and A. T. Patera, Reduced basis approximation and a posteriori error estimation for the time-dependent viscous Burgers' equation. Calcolo, pp.157-185, 2009.

N. C. Nguyen, K. Veroy, and A. T. Patera, Certified real-time solution of parametrized partial differential equations, Handbook of Materials Modeling, pp.1523-1558, 2005.

J. Nocedal and S. J. Wright, Numerical optimization, 1999.
DOI : 10.1007/b98874

A. M. Quarteroni and A. Valli, Numerical approximation of partial differential equations, 2008.

D. V. Rovas, L. Machiels, and Y. Maday, Reduced-basis output bound methods for parabolic problems, IMA Journal of Numerical Analysis, vol.26, issue.3, p.423, 2006.
DOI : 10.1093/imanum/dri044

URL : https://hal.archives-ouvertes.fr/hal-00112600

A. Saltelli, K. Chan, and E. M. Scott, Sensitivity analysis, 2000.
URL : https://hal.archives-ouvertes.fr/inria-00386559

J. C. Strikwerda, Finite difference schemes and partial differential equations, Society for Industrial Mathematics, 2004.

K. Veroy and A. T. Patera, Certified real-time solution of the parametrized steady incompressible Navier-Stokes equations: rigorous reduced-basisa posteriori error bounds, International Journal for Numerical Methods in Fluids, vol.42, issue.8-9, pp.8-9773, 2005.
DOI : 10.1002/fld.867

K. Veroy, C. Prud-'homme, and A. T. Patera, Reduced-basis approximation of the viscous Burgers equation: rigorous a posteriori error bounds, Comptes Rendus Mathematique, vol.337, issue.9, pp.619-624, 2003.
DOI : 10.1016/j.crma.2003.09.023

URL : https://hal.archives-ouvertes.fr/hal-01219048